RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ber, Aleksei Feliksovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9
Presentations: 5

Number of views:
This page:525
Abstract pages:2217
Full texts:689
References:244
Senior Researcher
Candidate of physico-mathematical sciences (1988)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 4.06.1960
E-mail: ,
Keywords: von Neumann algebra, derivation, commutator, measurable operator.
UDC: 517.983, 517.98

Subject:

Algebras of measurable operators. Derivations. Topological inverse semigroups. Lattices. Von Nemann rings.

   
Main publications:
  1. A.F. Ber, V.I. Chilin, F.A. Sukochev, “Non-trivial derivations on commutative regular algebras”, Extracta Math., 21 (2006), 107–147
  2. Ber A.F., “O differentsirovaniyakh v kommutativnykh regulyarnykh algebrakh”, Matem. trudy, 13:1 (2010), 3–14
  3. A. F. Ber, B. De Pagter, F. A. Sukochev, “Notes on Derivations on Algebras of Measurable Operators”, Mat. Zametki, 87:4 (2010), 502–513

http://www.mathnet.ru/eng/person18255
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219337
https://www.scopus.com/authid/detail.url?authorId=7005834371
Full list of publications: Download file (1 kB)

Publications in Math-Net.Ru
2019
1. A. F. Ber, K. K. Kudaybergenov, F. A. Sukochev, “Derivations on Murray–von Neumann algebras”, Uspekhi Mat. Nauk, 74:5(449) (2019),  183–184  mathnet  elib; Russian Math. Surveys, 74:5 (2019), 950–952  isi  scopus
2018
2. A. F. Ber, V. I. Chilin, F. A. Sukochev, “Derivations on Banach $*$-ideals in von Neumann algebras”, Vladikavkaz. Mat. Zh., 20:2 (2018),  23–28  mathnet
2014
3. A. F. Ber, G. B. Levitina, V. I. Chilin, “Derivations with values in quasi-normed bimodules of locally measurable operators”, Mat. Tr., 17:1 (2014),  3–18  mathnet  mathscinet; Siberian Adv. Math., 25:3 (2015), 169–178
2013
4. A. F. Ber, F. A. Sukochev, “Commutator Estimates in von Neumann Algebras”, Funktsional. Anal. i Prilozhen., 47:1 (2013),  77–79  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:1 (2013), 62–63  isi  scopus
5. A. F. Ber, “Continuous Derivations on $*$-Algebras of $\tau$-Measurable Operators Are Inner”, Mat. Zametki, 93:5 (2013),  658–664  mathnet  mathscinet  zmath  elib; Math. Notes, 93:5 (2013), 654–659  isi  scopus
2011
6. A. F. Ber, “Continuity of Derivations on Properly Infinite $*$-Algebras of $\tau$-Measurable Operators”, Mat. Zametki, 90:5 (2011),  776–780  mathnet  mathscinet; Math. Notes, 90:5 (2011), 758–762  isi  scopus
2010
7. A. F. Ber, “Derivations on commutative regular algebras”, Mat. Tr., 13:1 (2010),  3–14  mathnet  mathscinet; Siberian Adv. Math., 21:3 (2011), 161–169
8. A. F. Ber, B. De Pagter, F. A. Sukochev, “Notes on Derivations on Algebras of Measurable Operators”, Mat. Zametki, 87:4 (2010),  502–513  mathnet  mathscinet  zmath; Math. Notes, 87:4 (2010), 475–484  isi  scopus
2004
9. F. A. Sukochev, V. I. Chilin, A. F. Ber, “Derivations in Commutative Regular Algebras”, Mat. Zametki, 75:3 (2004),  453–454  mathnet  mathscinet  zmath; Math. Notes, 75:3 (2004), 418–419  isi

Presentations in Math-Net.Ru
1. Дифференцирования в алгебрах измеримых операторов (представление докторской диссертации)
A. F. Ber
Seminar of Laboratory of Theory of Functions "Modern Problems of Complex Analysis"
October 10, 2019 12:00
2. Дифференцирования в алгебрах измеримых операторов (обсуждение докторской диссертации)
A. F. Ber
Functional analysis and its applications
June 13, 2019 10:30
3. Дифференцирования в алгебрах локально измеримых операторов
A. F. Ber
Functional analysis and its applications
March 14, 2019 10:30
4. Description of single-valued extensions of derivations in algebra measurable functions on interval $[a,b]$
A. F. Ber, V. I. Chilin, F. A. Sukochev
Functional analysis and its applications
October 5, 2017 10:30
5. Derivations with values in ideals of semifinite von Neumann algebras
A. F. Ber, J. Huang, G. B. Levitina, F. A. Sukochev
Functional analysis and its applications
September 8, 2016 10:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021